# SDR ABXA010897

- Difficulty date: May 23, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 59,401 hours, 26,608 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WITH FLAPS SELECTED TO 18 DEG, THE INDICATOR INDICATED 15 DEG, THEN INCREASED TO 20 DEGREES.  ON APPROACH, FLAP INDICATION WAS AS FOLLOWS, 12 SELECTED, 10 INDICATED - 23 SELECTED, 23 INDICATED - 35 SELECTED, 40 INDICATED.  AIRCRAFT WAS FERRIED FROM MIA TO ILN.  MAINTENANCE RIGGED THE RIGHT FLAP FOLLOW-UP SYSTEM AND RELATED SYSTEM IAW DC-8 MM 27-50-00-5.  LUBRICATED LEFT AND RIGHT WING FLAPS IAW DC-8 MM 12-82-01-3.
